It is currently Tue Aug 22, 2017 1:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 45 posts ]  Go to page Previous  1, 2, 3
Author Message
 Post subject:
PostPosted: Sun Apr 15, 2012 3:04 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 10, 2012 5:43 pm
Posts: 14
RedVelvet- I'm so sorry to hear that you are having such a hard time too. I hope that the doctor can just work out the right dose for you. At the very least you have to be happy that it's been 4 days since taking a Vicodin! I can't imagine that you would WD from Suboxone from only a few days, maybe just a small dose once daily to keep you off of Vicodin? Sounds like you are having a really strong reaction to it, I would take only small doses today until you can hear back from the doctor. Is anyone helping with the kids? I'm praying you can stay strong.

I slept 14 hours last night, woke up feeling lethargic and still have really bad headache. Yesterday I took only half of what the doctor prescribed, and I am debating about if I should even take anything today. The brain zaps are much improved and I can at least rest despite how bad I feel. As long as I can just sleep this off, I think I will be fine. Of course I am worried about a long term plan to stay off of Tramadol. I am really lucky that I do have so much family support, but I was so hopeful about the Suboxone keeping the cravings away. At least the Suboxone helped me come off of the Tramadol, I am pleased that it is now 98 hours since my last dose of Tramadol!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 15, 2012 3:28 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 10, 2012 5:43 pm
Posts: 14
RedVelvet- after re-reading your posts, I have to say, I am really worried about you. You might be having an allergic reaction. The Suboxone site states in an allergic reaction symptoms can include:
•
an allergic reaction (difficulty breathing; closing of the throat, swelling of the lips, tongue, or face; or hives);

•
slow breathing;

•
dizziness or confusion; or

•
liver problems such as yellowing of the skin or eyes, dark colored urine, light colored stools (bowel movements), decreased appetite for several days or longer, nausea, or lower stomach pain.


Your breathing has me really concerned- are you seeing any swelling going on? Please try to call that doctor again until he answers or go to Urgent Care.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 15, 2012 5:58 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 04, 2012 2:10 pm
Posts: 40
Well the doc has not called, guess I will call them tomorrow. I think I am allergic to it. After the 2mg kicked in that I took at 1, I again had bad headaches, nodding off and when I close my eyes I see weird images and voices, like hallucinating? I'm not taking any until I talk to him.

I hope it get better for you Snuggles! I'm sure it will. For me, the allergic reaction may ruin taking it for me .(


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Apr 15, 2012 6:38 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 10, 2012 5:43 pm
Posts: 14
Redvelvet- even if you are allergic and can't take the Suboxone- remember you are 4 days off of the Vicodin, no reason to go back to that mess. Stay strong!


Top
 Profile  
 
PostPosted: Mon Apr 16, 2012 9:22 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Mar 14, 2012 10:08 am
Posts: 62
Hey people, i read these and i had to chime . i am not a medical professional and i;m not saying you what you ladies should nor should not do , other than hopefully stay off pills,, but i want to tell u this , i will try to keep it nice and sweet, the first week i was on sub other than the "buzz " it gave ME , I HAD TERRIBLE SYMPTOMS. sweats ,nausa, migraines so bad i couldn't think, insomnia where i would lay awake ALL night, (not good when u got a little son to meet his high energy needs) and the worst panic attacks ever. I was originally told i had to stop my ativan (benzo) due to contra-indication, so after 4 days, i was like screw this and called my pcp and got my percocet... well after a week of that i felt so disappointed not to mention they didnt "work" as well. Plus i was disappointed in myself, my boyfriend was furious because he spent 300 to help me get clean. so that was my little meltdown and relapse. Well after two weeks i sucked it up and went back to my doc explain everything . NO RELAPSE SINCE he allowed me get back on my anxiety meds, and after about a week my side effects passed. that was in jan., my point is don't give up yet due to cravings or side effects it does pass, trust me, some of us our more sensitive to this med at first than others. . so like i said an allergic reaction is a totally different thing, and of couse to be addressed to the doc, i just wanted to throw this out there in hopes it is helpful, don't give up yet.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 45 posts ]  Go to page Previous  1, 2, 3

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group